MathSciNet Relay Station
MathSciNet bibliographic data
MR1936720 42B30 (30D55 46J15 47B38)
Shunchao, Long; Jian, Wang Commutators of Hardy operators. J. Math. Anal. Appl. 274 (2002), no. 2, 626–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement